Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

I have itching and dryness near my nose area and

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 2580 Questions
Question
I have itching and dryness near my nose area and my skin near nose side became dark,I am facing this problem in XXXXXXX only but in other places, i don't have this problem please recommend some medicine and I am trying to conceive so the medicine should not have that impact
Posted Sun, 3 Dec 2017 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 44 minutes later
Brief Answer:
Topical steroid, moisturising lotion and antihistaminic

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have gone through your complaints and it could be related to weather in XXXXXXX
If I was your treating doctor I would recommend you to apply mild topical steroid like desonide cream on the affected areas twice daily along with frequent and liberal application of a moisturising lotion ( cetaphil moisturising lotion or epilyno lotion ) on the entire face 3-4 times in a day.
For itching take antihistaminic like tablet levocetrizine 5 mg once daily at bedtime for 10 days.
These medicines won’t have any effect on your conception.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor